Show simple item record

dc.contributor.authorPaluszczyszyn, D.en
dc.contributor.authorSkworcow, P.en
dc.contributor.authorUlanicki, Bogumilen
dc.date.accessioned2013-02-20T16:36:51Z
dc.date.available2013-02-20T16:36:51Z
dc.date.issued2012
dc.identifier.citationPaluszczyszyn D., Skworcow P., Ulanicki B. (2012) Online simplification of water distribution network models for optimal scheduling. Journal of Hydroinformatics, 15 (3), pp. 652-665en
dc.identifier.urihttp://hdl.handle.net/2086/8127
dc.language.isoenen
dc.publisherIWA Publishingen
dc.titleOnline simplification of water distribution network models for optimal schedulingen
dc.typeArticleen
dc.identifier.doihttps://doi.org/10.2166/hydro.2013.029
dc.researchgroupCentre for Engineering Science and Advanced Systems
dc.peerreviewedYesen
dc.ref2014.selected1366964034_8710680033633_15_1
dc.researchinstituteInstitute of Artificial Intelligence (IAI)en


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record